"Mean Square Numerical Methods for Initial Value Random Differential Equations"
written by Magdy A. El-Tawil, Mohammed A. Sohaly,
published by Open Journal of Discrete Mathematics, Vol.1 No.2, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Random difference scheme for diffusion advection model
[2] The new exact solutions for the deterministic and stochastic (2+ 1)-dimensional equations in natural sciences
[3] On the new wave solutions to the MCH equation
[4] On the random gamma function: Theory and computing
Journal of Computational and Applied Mathematics, 2018
[5] Solving second-order linear differential equations with random analytic coefficients about ordinary points: A full probabilistic solution by the first probability density …
Applied Mathematics and Computation, 2018
[6] The development of the deterministic nonlinear PDEs in particle physics to stochastic case
Results in Physics, 2018
[7] The Variational Methods for Solving Random Models
[8] Mean Square Calculus for Cauchy Problems Stochastic Heat and Stochastic Advection Models
[9] A Mean Square Chain Rule and its Application in Solving the Random Chebyshev Differential Equation
Mediterranean Journal of Mathematics, 2017
[10] Stochastic solution for Cauchy one-dimensional advection model in mean square calculus
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2017
[11] Continuous dependence of the solution of Ito stochastic differential equation with nonlocal conditions
[12] Mean square solution of Bessel differential equation with uncertainties
Journal of Computational and Applied Mathematics, 2016
[13] Continuous Dependence of the Solution of Itô Stochastic Differential Equation with Nonlocal Conditions
Applied Mathematical Sciences, 2016
[14] Random Crank-Nicolson Scheme for Random Heat Equation in Mean Square Sense
American Journal of Computational Mathematics, 2016
[15] A mean square chain rule and its applications in solving the random Chebyschev differential equation
[16] Finite Difference Scheme for Solving Parabolic Partial Differential Equations with Random Variable Input under Mean Square Sense
数学和系统科学: 英文版, 2016
[17] Mean Square Heun's Method Convergent for Solving Random Differential Initial Value Problems of First Order
American Journal of Computational Mathematics, 2014